# SDR QMLA2024032120032

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N697AM
- Make and model: Bell 407
- Aircraft serial: 54628
- Aircraft time: 3,742 hours, 9,647 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Motor
- Condition: Failed
- Location: Evac Blower
- Part time: 257 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT EXPERIENCE SMOKE COMING FRONG THE COCKPIT AC VENTS. PERFORMED PRECAUTIONARY LANDING AT HUNTER ARMY AIRFIELD, GA. 3/21/2024 APPROX 1700.  MECHANIC PERFORMED A VISUAL INSPECTION OF THE AC EVAPORATOR BLOWERS AND CONFIRMED THAT THE RH FWD EVAPORATOR BLOWER MOTOR HAD FAILED. DEFERRED IAW AMC MEL 2140-02.2 CATEGORY C REV 22 DATED 02/12/2019. PARTS PLACED ON ORDER UNDER MR-020421-24.
